# SDR R7MR34359

- Difficulty date: July 30, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Engine: Tmeca ARRIEL1
- System (JASC): 7412 · Exciter
- Part: Igniter
- Part number: 9550168770
- Condition: Worn
- Location: Ignition Sys
- Part time: 678 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER, WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
